Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.

Article

Wallis, D. and Solomon, C.J. and Kearsley, A.T. and Graham, G. and McBride, N. (2002) Modelling radially symmetric impact craters with Zernike polynomials. International Journal of Impact Engineering, 27 (4). pp. 433-457. ISSN 0734743X (ISSN). (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Thu May 21 20:18:45 2015 BST.